It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 21 - 40 of 40 for lexapro shakes. (0.002 seconds)


... I totally understand where you are coming from. I have anxiety and also had gallbladder issues. I have posted quite a bit on the gallbladder board. I was misdiagnosed for nearly two years with my gallbladder issues because all my blood, ultrasounds and my endoscopy came back with negative results. I was told that I had mild gastritis and that was it. I was put on PPI's for the... (4 replies)
... and still dealing with anxiety. Not full on panic attacks, but plenty of mornings with the shakes and so forth. Have some Lexapro and Attivan to help calm the nerves. ... (4 replies)
... I forgot to take my Lexapro yesterday, took it this morning and bam on comes a wave of nausea, heart racing, shakes, feeling tense etc. ... (0 replies)

... I was singing, but started choking, that caught me off guard! ...so that didnt help. Anyway, my Dr. and i have agreed to put me back on Lexapro after some blood work...and she has given me some more Xanax in the meantime... BUT My throat is terrible....EXTREMELY infected, and swollen. ... (6 replies)
... I had a depressed period in my life. A girl. I forgot who I was for three years. Doctors prescribed me Pristiq, but I didn't like it, then Lexapro which was better, but I hated the way it made my mouth feel so I stopped taking it. ... (2 replies)
... sy and it came back normal. i also did two blood tests came back normal. its almost going to be 3 months now in a week or two since i have these tremors. i tried lexapro and ativan and it helps with the anxiety but not the symptoms. i still have fatigue, sometime i feel weak but i am not because i can still perform tasks. ... (0 replies)
... Hi kiddo, It sounds like your a bit of a mess. I too have a bad time with panic attacks and anxiety. I have had it pretty much all of my life. I get the shakes, feeling like I am going to throw up, a feeling like I am having an out of body experience, headaches,.....I can relate to most of what you go threw. I have been in and out of the ER so much that I thought and was... (4 replies)
Effexor
Aug 25, 2007
... no, never had body shakes. I am not sleepy anymore (compared to Lexapro) but I have been forgetting some things. I think this has something to do w/ not having to deal with OCD thoughts. Take care! (25 replies)
... I have no idea, for I have no knowledge in regards to your problem. But the only thing I could suggest is to try the Lexapro. It's not addictive and easy to ween off of. Might as well try it :) Good luck. Shakes :jester: (1 replies)
Anxiety
Aug 7, 2007
... The way you 'keep your mind off all this stuff' is by getting treatment and sticking with it. Lexapro is not addictive. Yes, it has side effects, but they subside over time. Why not give it a shot before you dismiss it? ... (4 replies)
Anxiey Disorder?
Aug 4, 2007
... As far as the Lexapro 'kicking in,' the brain chemistry is a very complicated thing. First and foremost, it needs consistency for changes to occur. ... (7 replies)
... The side effect lists are pretty much the same, it's just how they affect the individual. You may take Lexapro and have worse side effects than if you take Zoloft. ... (17 replies)
Provigil....
Mar 4, 2007
... at it did help with my concentration almost to the point of obsesive, but wow, I was able to accomplish things!!! I did get some blurred vision and I did get the shakes a bit. I felt like my heart rate was a little up with a touch of anxiety on the side. ... (6 replies)
I Need Help!!
Nov 28, 2006
... most 2 years without having any real attacks. Now I have them back more than ever. They tried putting me on effexor again, but I reacted to them. Then went to Lexapro and that raised my blood pressure. So I am now on Xanax XR .5mg and if needed Atavin .5mg. Well I have been taking them since Aug. ... (5 replies)
... Hi not trying to butt in here, but my nana is having the same thing, well almost...As you know she is on lexapro and she has developed a tick in her right hand...It shakes for no reason then stops...So it could very well be the Celexa... ... (4 replies)
... I just wonder if it is a depresion. I don't understand the getting low. Then I feel like a need help immediately, It really shakes me up. If it is some kind of depression how will I know. I mean tomorrow I know that the ball games will be on all day. ... (6 replies)
Clonazepam Users
Dec 13, 2004
... SAD, and it does do wonders. When I have bad days and get really anxious I get the shakes and really horrible muscle tension, but after taking Clonazapem it really helps out my symptoms HUGELY. I don't know what I'd do without this drug. ... (18 replies)
... I had headaches when I first started Lexapro. I also had made the switch from Paxil, but I had totally stopped Paxil a month before taking Lex. Paxil withdrawl is much worse than Lex side effects. I found that the side effects only lasted about 2 weeks. No more headaches, no more shakes, etc. It is actually a great med for me. Paxil gave me IBS. No fun. Also,... (4 replies)
... akes, the sweats, and all the great things that come along with anxiety. I wouldn't call it a panic attack, but more like a constant state of anxiety. Starting Lexapro hasn't helped a whole lot, either. It's the waiting for the stuff to start working that's the hardest. I hope your meds start working quicker than mine have. ... (5 replies)
... depression, stomach problems, shakes and all. ... (6 replies)


Associated Tags: anixety, arms, hands, tremors

Pages: 1 2

All times are GMT -7. The time now is 06:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!